Alert archive / Minnesota / Tornado Warnings in 2016

Tornado Warning 6, NWS Duluth, MN

June 19, 2016Saint Louis County, Minnesota

NWS Duluth, MN issued this tornado warning at Jun 19, 2016, 6:45 PM CDT for Saint Louis County, Minnesota. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2016, 6:45 PM CDT (23:45 UTC)
Expired
Jun 19, 2016, 7:30 PM CDT
In force
45 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Saint Louis County, MN

The radar

The Duluth radar (KDLH), 70 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 5:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 11.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2016-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2016-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
548 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

608 
WFUS53 KDLH 192345
TORDLH
MNC137-200030-
/O.NEW.KDLH.TO.W.0006.160619T2345Z-160620T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CDT SUN JUN 19 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL ST. LOUIS COUNTY IN NORTHEASTERN MINNESOTA...

* UNTIL 730 PM CDT
    
* AT 645 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR HIBBING...MOVING EAST AT 45 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  HIBBING...CHERRY...IRON JUNCTION...MURPHY LAKE...KELLY LAKE...ZIM AND
  LITTLE SWAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4728 9304 4742 9305 4745 9237 4727 9237
TIME...MOT...LOC 2345Z 263DEG 39KT 4733 9295 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
 MILLER
2 follow-up statements
179 
WWUS53 KDLH 192359
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
659 PM CDT SUN JUN 19 2016

MNC137-200030-
/O.CON.KDLH.TO.W.0006.000000T0000Z-160620T0030Z/
ST. LOUIS MN-
659 PM CDT SUN JUN 19 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WEST
CENTRAL ST. LOUIS COUNTY...
    
AT 659 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CHERRY...OR 10 MILES SOUTHEAST OF HIBBING...MOVING
EAST AT 40 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
HIBBING...CHERRY...IRON JUNCTION...ZIM...LITTLE SWAN AND MURPHY LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4728 9290 4742 9291 4745 9237 4727 9237
TIME...MOT...LOC 2359Z 268DEG 36KT 4731 9276 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
 MILLER
578 
WWUS53 KDLH 200011
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
711 PM CDT SUN JUN 19 2016

MNC137-200030-
/O.CON.KDLH.TO.W.0006.000000T0000Z-160620T0030Z/
ST. LOUIS MN-
711 PM CDT SUN JUN 19 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
ST. LOUIS COUNTY...
    
AT 711 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF CHERRY...OR 16 MILES SOUTHEAST OF
HIBBING...MOVING EAST AT 40 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CHERRY...IRON JUNCTION...ZIM AND MURPHY LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE TOWN OF ZIM TAKE COVER NOW! MOVE TO A BASEMENT OR
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN A
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4728 9272 4743 9273 4745 9237 4727 9237
TIME...MOT...LOC 0011Z 267DEG 34KT 4729 9263 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$
 MILLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:30 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 19, 3:30 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
330 PM CDT SUN JUN 19 2016

.SHORT TERM...(This evening through Monday)
Issued at 330 PM CDT Sun Jun 19 2016

There is very little change in the forecast reasoning regarding
the convective episode that will begin to unfold over the next
couple of hours. Most short range guidance continues to be quite
consistent with sustained initiation along or just west of an axis
from Lake Vermilion/Grand Rapids/Brainerd between 4-5 pm. The
large scale environment characterized by ~3000+ j/kg CAPE and 40+
knots of deep layer bulk shear. CAM/HiRes guidance continues to
suggest that the mode for the first few hours should trend toward
discrete storms/supercells, capable of very large hail (up to
baseballs), and damaging wind gusts. 0-1 km agl hodographs also
suggest an attendant tornado threat with the most intense
storms/supercells with 0-1 km shear increasing to around 20 knots
by 00z and rich boundary layer mixing ratios 16-18 g/kg supporting
juxtaposition of sufficiently low LCL/LFC heights. This would
also include the MN Arrowhead where a robust surface-based warm
sector has been able to materialize, which is somewhat uncommon
for June with prevailing south flow across Lk Superior.
Eventually, activity should grow up scale into a squall line, with
the potential for a more widespread wind threat east of I35 into
the evening.

Storms should move east of our CWA by around midnight as the
surface cold front continues to make steady progress to the
southeast, but at least some severe/heavy rain threat is expected
to persist well into the evening across northwest Wisconsin.

Gusty west/northwest winds are expected area-wide on Monday as
much drier and cooler air is advected into the region as the main
upper level trof continues to deepen to our east. There is a small
chance of a stray shower or TStorm across the Arrowhead in the
afternoon or evening, but did not feel this threat was high enough
to explicitly mention in the forecast at this time.

.LONG TERM...(Monday night through Sunday)
Issued at 330 PM CDT Sun Jun 19 2016

Cooler northwest flow will result in some lingering clouds on
Monday night, but clouds should gradually clear from the southwest
as the night wears on. There could be a few lingering rain showers
in the Minnesota Arrowhead, but will continue to leave the
forecast dry for now. Upper level ridging will push back into the
region very quickly Tuesday Night, and early Wednesday, but will
flatten out as it gets to the western Great Lakes region. Will
continue to mention a chance of showers and thunderstorms midweek,
but coverage from mid to the end of the work week should generally
remain scattered. The best opportunity for widespread
precipitation looks to be Friday Night and Saturday, as a major
shortwave moves across the Northland. An upper level closed low
will develop in south central Canada by Saturday. Storms are
expected to fire up along a cold front on Saturday, and push
eastward Saturday and Saturday night. Could be some strong storms
during that time frame. A dry slot will then move in behind the
front Saturday Night, with the upper level low sagging into the
Lake Superior region by Sunday. This will bring showers and a few
thunderstorms to much of the CWA during that time frame. High
temperatures throughout the period are expected to range from the
70s to around 80. Lows will generally be in the 50s, but there
could be some 40s at times near Lake Superior.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1239 PM CDT Sun Jun 19 2016

The big story for today and this evening will be the rapid
development of strong to locally severe thunderstorms along a cold
front. CAM's models indicate a potential initiation time of
between 20Z and 22Z across an area from KBRD to KHIB, with storms
strengthening rapidly, and then moving eastward through the late
afternoon and evening. We can expect the potential for very large
hail, damaging winds, and perhaps even tornadoes. The threat will
persist into the evening, before drier air moves in behind the
cold front. Gusty southwest winds are expected ahead of the front,
with gusty west to northwest winds behind the front later tonight
and on Monday. There could be a few showers lingering on Monday
due to colder air aloft, and some wrap around moisture, but any
coverage will be minimal. VFR conditions will be the rule, but
rapid deterioration to MVFR or even IFR will be possible with the
storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  58  75  50  74 /  80  10  10   0
INL  56  71  49  72 /  20  10  10   0
BRD  57  77  53  77 /  80   0   0   0
HYR  60  79  51  76 /  60  10   0   0
ASX  62  76  50  74 /  60  10  10  10

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...Small Craft Advisory until 10 PM CDT Monday for LSZ121-140>148.

&&
Hazardous weather outlook, Jun 19, 3:27 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
327 PM CDT SUN JUN 19 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201130-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
327 PM CDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP
BETWEEN 4 AND 6 PM THIS AFTERNOON ROUGHLY ALONG AN AXIS FROM LAKE
VERMILION...TO GRAND RAPIDS...TO THE BRAINERD LAKES REGION. THE
STORMS ARE THEN EXPECTED TO MOVE EASTWARD THROUGH THE REMAINDER OF
THE AFTERNOON AND EVENING ACROSS THE MINNESOTA ARROWHEAD...EAST
CENTRAL MINNESOTA...AND INTO NORTHWEST WISCONSIN. ANY STORMS THAT
FORM WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO THE SIZE
OF BASEBALLS...DAMAGING WIND GUSTS AND TORRENTIAL RAINFALL. THERE
IS ALSO THE THREAT OF A TORNADO OR TWO WITH THE STRONGEST
STORMS...WITH THE GREATEST RISK OF TORNADOES FROM THE BRAINERD
LAKES REGION...EASTWARD TO INTERSTATE 35...AND NORTHEASTWARD TO
THE IRON RANGE AND THE MINNESOTA ARROWHEAD. BY MID TO LATE
EVENING...STORMS ARE EXPECTED TO MERGE INTO LINES AND CLUSTERS AS
THEY MOVE INTO WISCONSIN...WITH A CONTINUED THREAT OF WIND DAMAGE
AND VERY HEAVY RAINFALL.

PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER
INFORMATION THIS AFTERNOON AND EVENING AND HAVE A PLAN TO STAY
SAFE WITH THIS POTENTIALLY DANGEROUS WEATHER SET UP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS BEGINNING WEDNESDAY NIGHT AND
CONTINUING THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL BE NEEDED BETWEEN THE HOURS OF ROUGHLY 3 PM
AND 9 PM FOR THE CONSIDERABLE THREAT OF SEVERE WEATHER WITH A
PASSING COLD FRONT.

LSZ121-140>148-201130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
327 PM CDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL AFFECT WESTERN LAKE SUPERIOR LATE THIS
AFTERNOON THROUGH LATE THIS EVENING. THERE IS A THREAT OF SEVERE
WEATHER...WITH THE STORMS CAPABLE OF LARGE HAIL...WIND GUSTS OF
GREATER THAN 40 KNOTS...LOCALLY DANGEROUS WAVES... AND FREQUENT
CLOUD TO WATER LIGHTNING. ANYONE WITH PLANS FOR BEING ON LAKE
SUPERIOR THROUGH THIS EVENING SHOULD CLOSELY FOLLOW THE LATEST
WEATHER INFORMATION... AND HAVE A PLAN TO GET YOURSELF TO SHORE
AND SAFETY FROM THE STORMS.

IN ADDITION...LOCALLY STRONGER WINDS AND HIGHER WAVE HEIGHTS WILL
PERSIST INTO THIS EVENING...ALONG WITH AREAS OF DENSE MARINE FOG
ALONG THE NORTH SHORE. PLEASE REFER TO THE LATEST MARINE WEATHER
PRODUCT FOR DETAILS ON A SMALL CRAFT ADVISORY THAT REMAINS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH MONDAY
EVENING...FOR STRONG WEST TO NORTHWEST WINDS. SEE THE LATEST
MARINE PRODUCTS FOR DETAILED INFORMATION.

CHANCES FOR THUNDERSTORMS WILL RETURN TO WESTERN LAKE SUPERIOR
FROM WEDNESDAY NIGHT THROUGH SATURDAY.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jun 19, 6:03 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
603 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             7 NE COHASSET           47.34N 93.51W
06/19/2016  M1.00 INCH       ITASCA             MN   AMATEUR RADIO

&&

SGOHDE
Special weather statement, Jun 19, 6:08 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
608 PM CDT SUN JUN 19 2016

MNZ010-011-192330-
NORTH ST. LOUIS-KOOCHICHING-
608 PM CDT SUN JUN 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
LOUIS AND SOUTHEASTERN KOOCHICHING COUNTIES...

AT 608 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR CRANE LAKE TO 9 MILES NORTH OF TOGO...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 45 MPH...DIME SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VOYAGEURS NATIONAL PARK...NETT LAKE...ORR...ASH LAKE...CRANE LAKE...GHEEN...
CUSSON...BUYCK...PELICAN LAKE...SAND POINT LAKE...GREANEY...BLACK DUCK
LAKE...LAC LA CROIX...LOON LAKE AND ECHO LAKE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4837 9248 4835 9247 4829 9241 4822 9237
      4825 9227 4827 9229 4832 9231 4835 9228
      4836 9226 4834 9221 4836 9216 4835 9212
      4787 9275 4792 9339 4838 9289 4841 9245
TIME...MOT...LOC 2308Z 260DEG 32KT 4830 9260 4796 9315

MELDE
Local storm report, Jun 19, 6:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
624 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             PENGILLY                47.33N 93.20W
06/19/2016  M1.00 INCH       ITASCA             MN   AMATEUR RADIO

&&

SGOHDE
Local storm report, Jun 19, 6:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
633 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     FUNNEL CLOUD     5 E LEADER              46.50N 94.55W
06/19/2016                   CASS               MN   TRAINED SPOTTER

&&

SGOHDE
Local storm report, Jun 19, 6:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
635 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             1 N PINE RIVER          46.74N 94.40W
06/19/2016  M1.00 INCH       CASS               MN   TRAINED SPOTTER

            NICKEL TO QUARTER SIZED HAIL.

&&

WL
Local storm report, Jun 19, 6:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
644 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             LAKE SHORE              46.50N 94.36W
06/19/2016  M2.75 INCH       CASS               MN   TRAINED SPOTTER

&&

SGOHDE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:17 PM CDTSpecial Weather StatementDLHSaint Louis13 min
Jun 18, 8:28 PM CDTSpecial Weather StatementDLH17 min
Jun 18, 9:12 PM CDTSpecial Weather StatementDLHCook33 min
Jun 18, 11:28 PM CDTSpecial Marine WarningDLH32 min
Jun 19, 7:22 AM CDTSpecial Weather StatementDLHKoochiching23 min
Jun 19, 7:45 AM CDTSpecial Weather StatementDLHKoochiching30 min
Jun 19, 8:06 AM CDTSevere Thunderstorm WarningDLHKoochiching39 min
Jun 19, 8:44 AM CDTSevere Thunderstorm WarningDLHKoochiching46 min
Jun 19, 9:27 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis50 min
Jun 19, 9:55 AM CDTSmall Craft AdvisoryDLH36 hr
Jun 19, 5:19 PM CDTSpecial Weather StatementDLHKoochiching11 min
Jun 19, 5:28 PM CDTSpecial Weather StatementDLHCass17 min
Jun 19, 5:40 PM CDTSpecial Weather StatementDLH20 min
Jun 19, 5:42 PM CDTSpecial Weather StatementDLHItasca18 min
Jun 19, 5:43 PM CDTSpecial Weather StatementDLHWadena32 min
Jun 19, 5:45 PM CDTSpecial Weather StatementDLHCass15 min
Jun 19, 5:56 PM CDTSevere Thunderstorm WarningDLHCass49 min
Jun 19, 6:00 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis45 min
Jun 19, 6:03 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca42 min
Jun 19, 6:08 PM CDTSpecial Weather StatementDLH22 min
Jun 19, 6:10 PM CDTTornado WarningDLHCass, Crow Wing50 min
Jun 19, 6:14 PM CDTTornado WarningDLHAitkin, Itasca31 min
Jun 19, 6:15 PM CDTSevere Thunderstorm WarningDLHSaint Louis15 min
Jun 19, 6:38 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis52 min
Jun 19, 6:40 PM CDTTornado WarningDLHAitkin, Itasca, Saint Louis50 min
Jun 19, 6:55 PM CDTTornado Warning Tornado observedDLHAitkin, Crow Wing50 min

Nearby

Tornado Warnings in Minnesota, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.